RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rafal'son, Semyon Z

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:256
Abstract pages:1761
Full texts:963

http://www.mathnet.ru/eng/person41666
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196511

Publications in Math-Net.Ru
1986
1. S. Z. Rafal'son, “Generalized shift, generalized convolution and some extremal relations of the theory of approximation of function”, Zap. Nauchn. Sem. LOMI, 149 (1986),  150–157  mathnet  zmath
1985
2. I. V. Berdnikova, S. Z. Rafal'son, “Some inequalities between norms of a function and its derivatives in integral metrics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  3–6  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 1–5
1984
3. S. Z. Rafal'son, “Lebesgue $p$-functions of Fourier–Jacobi sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 5,  75–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:5 (1984), 92–95
1983
4. S. Z. Rafal'son, “Norms of operators that are Fourier–Legendre partial sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 8,  54–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:8 (1983), 66–72
5. S. Z. Rafal'son, “An inequality between the norms of a function and its derivatives in integral metrics”, Mat. Zametki, 33:1 (1983),  77–82  mathnet  mathscinet  zmath; Math. Notes, 33:1 (1983), 38–41  isi
1979
6. S. Z. Rafal'son, “The analogue of a theorem of A. Zygmund for Legendre polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 8,  54–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:8 (1979), 55–60
1977
7. S. Z. Rafal'son, “On partial sums of Fourier series in orthogonal polynomials”, Dokl. Akad. Nauk SSSR, 237:6 (1977),  1297–1300  mathnet  mathscinet  zmath
1975
8. S. Z. Rafal'son, “The approximation of functions of the classes $\mathrm{Lip}\alpha$ by Fejér–Legendre sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  109–112  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 88–91
1974
9. S. Z. Rafal'son, “The approximation of continuous functions by algebraic polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 11,  75–87  mathnet  mathscinet  zmath
1973
10. S. Z. Rafal'son, “The approximation of functions by algebraic polynomials in the $L_p$ metric”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  545–547  mathnet  mathscinet  zmath
1971
11. S. Z. Rafal'son, “Fourier–Laguerre coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 11,  93–98  mathnet  mathscinet  zmath
1968
12. S. Z. Rafal'son, “The approximation of functions in the mean by Fourier–Hermite sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 7,  78–84  mathnet  mathscinet  zmath
13. S. Z. Rafal'son, “The approximation of functions by Fourier–Jacobi sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 4,  54–62  mathnet  mathscinet  zmath
14. S. Z. Rafal'son, “Mean approximation of functions by Fourier-Gegenbauer sums”, Mat. Zametki, 3:5 (1968),  587–596  mathnet  mathscinet  zmath; Math. Notes, 3:5 (1968), 374–379
1967
15. S. Z. Rafal'son, “A generalization of an inequality of Fejér”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 2,  57–63  mathnet  mathscinet  zmath
1966
16. S. Z. Rafal'son, “An asymptotic formula of the theory of orthogonal polynomials”, Dokl. Akad. Nauk SSSR, 171:4 (1966),  802–805  mathnet  mathscinet  zmath
1965
17. S. Z. Rafal'son, “On polynomials which are orthogonal with respect to a weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 3,  146–154  mathnet  mathscinet  zmath
18. S. Z. Rafal'son, “On the convergence of series of orthogonal polynomials at points of discontinuity of the integral weight function”, Sibirsk. Mat. Zh., 6:1 (1965),  241–243  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020